# SDR SWIA2023010026

- Difficulty date: January 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS379.00 - 400.00 RBL9 HAS CORROSION.     (C-CHECK RO 2/26/2023)    REPLACED NEW SEAT TRACK AT RBL9 BETWEEN FS364.00 - FS409.00 REF CRJ200 AMM 53-01-11
